# SDR 06FDEA03261

- Difficulty date: September 13, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pressure Panel
- Condition: Unknown
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE PANEL BETWEEN STA 535 AND 555 X= 86 LT SIDE WEB FOUND EXISTING DOUBLER.  ACCOMPLISHED EA NR 8-5330-99720.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I016410/N01410 AND IAW EA NR 8-5330-99720.
